COSAM » COSAM Faculty » Mathematics and Statistics » Paul G. Schmidt

Paul Schmidt
Mathematics and Statistics
Professor

Research Areas - Analysis - Applied Mathematics - Differential Equations

Office: 235 Parker Hall

Address:
221 Parker Hall
Auburn, AL 36849-5310

Phone: (334) 844-6579
Fax: (334) 844-6555
E-Mail: schmipg@auburn.edu


Education

Ph.D., Aachen University of Technology, Germany
1987
Diploma, Aachen University of Technology, Germany
1983


Professional Employment

Professor, Department of Mathematics and Statistics, Auburn University
2006 - present
Associate Professor, Department of Mathematics and Statistics, Auburn University
1994 - 2006
Assistant Professor, Department of Mathematics, Auburn University
1988 - 1994
Postdoctoral Research Fellow of the German Science Foundation (Deutsche Forschungsgemeinschaft) and Assistant Professor at Auburn University
1988 - 1989
Scientific Staff Assistant, Aachen University of Technology, Germany
1983 - 1988


Research and Teaching Interests

Applied Mathematics, Nonlinear Analysis, Differential Equations



Selected Publications

  1. J. I.  Diaz,  M. Lazzo,  and  P. G.  Schmidt,  Asymptotic behavior of large radial solutions of a polyharmouic equation with superlinear growth,  Journal of Differential Equations, Vol. 257 (2014), pp. 4249-4276
  2. M. Lazzo and P. G. Schmidt,  Convergence  versus periodicity  in a single-loop positive-feedback system,  1. Convergence  to equilibrium,  Discrete  and Continuous  Dynamical  Systems, Suppl. Vol. 2011, pp. 931-940
  3. M. Lazzo and P. G. Schmidt,  Convergence  versus periodicity in a single-loop positive-feedback system,  2. Periodic  solutions, Discrete and Continuous Dynamical  Systems, Suppl.  Vol. 2011, pp. 941-952  
  4. M. Lazzo and P. G. Schmidt,  Periodic  solutions  and  invariant  manifolds for an even-order dif­ferential equation with power nonlinearity,  Journal  of Dynamics and Differential  Equations, Vol. 23 (2011), pp.  141-166  
  5. M. Lazzo and P. G. Schmidt,  Oscillatory radial solutions for subcritical biharmonic equations, Journal of Differential Equations, Vol. 247 (2009), pp. 1479-1504






Last updated: 05/05/2016